# SDR FDEA201410233362

- Difficulty date: October 23, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- Engine: Pwa PW2040
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 310N30333
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT MOUNT LOWER HANGER FITTING LT & RT BUSHING LUG HOLES FOUND OVERSIZED AFTER BUSHING REMOVAL.  REPAIRED IAW EA F-7120-T0312222.  REPAIR CLASSIFIED AS MINOR.
